# SDR SWIA2020030348953

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH MLG WELL BATT RIB AT APPROXIMATELY WS53.00 RH POSSIBLE CRACK UPPER SMALL ANGLE (MARKED)    (C-CHECK) RO 2/28/2020   REMOVED AND REPLACED RH MLG WELL BATT RIB ANGLE AT APPROX. WS 53.00 (P/N 601R10202-25) REF DWG, CRJ200 SRM.  COMPLIED WITH TASK CARD.
